# SDR VGCA20251024011

- Difficulty date: October 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N215WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 43,469 hours, 25,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634444
- Condition: Punctured
- Location: Zone 100
- Part time: 43,469 hours, 25,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME INNER CHORD PUNCTURED AT BS 1070 BETWEEN STRINGER 26L AND 29L
